Doctor insights on:
Does Constipation Cause Nausea And Vomiting
Find cause of N & V.: Fibromyalgia is a syndrome of generalized pain and weakness in numerous parts of body. It is called a syndrome because one can not find any objective evidence of a problem. One mistake the pt and doc make is that once a person is labelled as having "fibromyalgia", there is a trap other sx are part of the syndrome: n & v is not. Doc needs to look for true cause, then rx will become clear. ...Read more
Black outs with nausea and vomiting, with weakness and right lower back pain, migraines and constipation. Urine ph. 10 and white blood cell. I am lost?
See your doctor.: you are describing here a wide range of symptoms, making this situation too complex to be diagnosed or dealt with in 400 characters or less. Because you are describing blackouts, you should see your doctor ASAP. If your symptoms are severe, go to the emergency room. Good luck. ...Read more
I have nausea and vomiting, diarrhoea and constipation, constant stomach pain and feeling faint constantly, burning blockage feeling in throat?
Burning in throat: You may have GERD try using antacids. If not getting better see your doctor ...Read more
I'm a female. I woke up at 6am this morning I've had non stop nausea/vomiting. Also have been constipated for a few days prior. food poisoning? Worse?
Stay hydrated: Whatever the cause, it is important that you try to stay hydrated. If you are unable to take any fluids all day due to continued vomiting, I recommend you go to an urgent care for rehydration and potential workup. As far as causes, it could be a simple virus, it could be food poisoning, or it could be pregnancy. A detailed history taken by a physician and perhaps a test can help sort this out. ...Read more
Constipated for 4 weeks numerous enemas, 2 bowel preps and laxatives not working nausea vomiting hurts to move doc not doing anything pain is worse
Diagnosis needed: I would be concerned about a possible incomplete mechanical obstruction in your intestinal tract in view of symptoms of abdominal pain, nausea and vomiting.it may be an irritable bowel syndrome with predominant constipation,however. Nevertheless I recommend a thorough evaluation by a gastroenterologist who will order appropriate tests and, if advisable, refer to an abdominal surgeon for evaluation ...Read more
I've been having since sunday, pain near my belly button that moved to the right. Cant eat/sleep. Pain increasing. Nausea/vomiting/constipation/gaz. ?
4 yr old chronic nausea vomiting, constipation then diahrea for week pale underweight low appetite Ped thinks just constipation Please help What else?
Constipation 1 month hurts when i walk heart rate 53 nausea vomiting not feeling good at all laxatives not working
? impaction ?: If you have not had a bowel movement in one month and laxatives have failed, you need to be evaluated immediately at the ER. Long term constipation unresponsive to laxatives, suggests an impaction in the large bowel which can be an emergency with risk of colonic wall rupture or anal fissures. You should have an ER evaluation with imaging of your colon to confirm diagnosis. ...Read more
Can I still have gallbladder dis. with negative CT & ultrasound? Having episodes of upper right quadrant pain, nausea, vomiting, constipation. HIDA?
Dizziness,nausea, vomiting feeling spe after eat heaviness or pressure n my left side of my chest burning sensation after passing a stool,constipation?
Moderate abd.pain belly button nausea, vomiting, low-grade fever, tan stool w/constipation. No gall-bladder. ER bloodwork/CT inconc last wk. RNY 2006?
Not commonly: Any medication can cause a varying array of side effects to any patient. Although its not a common side effect ,doesn't mean its not the drug causing you a problem. The easiest thing to do is have your doctor change the medication to another and see if things resolve. If they don't a work up for why you have these issues should be performed. ...Read more
It's a toxin: The brain has an area that triggers nausea and vomiting if something toxic gets in the body. This is what prevented early humans from dying after eating poisonous berries! chemotherapy triggers the same area of the brain, and the body tries to protect itself by vomiting. New anti-nausea drugs are so effective because they target the "vomit center" in the brain. ...Read moreSee 1 more doctor answer
No: Appendicitis can start with mild pain around the belly button. The pain worsens over time. It can become sharp with loss of appetite. Nausea, vomiting & fever are possible. The pain usually moves toward the right lower quadrant of abdomen. Bouncing or jolting will often make the pain worse. Appendicitis can have varying presentations. If you have severe abdominal pain it is best to go to er. ...Read more
Probably migraine: Migraines are the most common cause of frequent headaches, and they are often associated with nausea/vomiting. Otc pain meds can contribute to rebound/medication overuse headache, which causes the headaches to actually worsen in the long run. You should see a neurologist who can get you on a good preventative agent as well as a good acute agent (i.e. Triptan i.e. Imitrex) for the pain. ...Read more
Please: Consider having an adult or someone who is at least 16 years old ask this question for you. You need to be at least 16 years old to post questions on Healthtap. Thanks. ...Read more
I have TMJ, and have been experiencing nausea and vomiting a few times a month for the past six months. Can TMJ cause nausea and vomiting?
Not likely: TMJ or TMD does not present with these symptoms. Pain within or around the joint with or without popping and/or grinding , inability to open or chew, muscle tension and pain in the muscles involved with opening/closing of the jaw and even the head/neck, with/without malocclusion are the most common symptoms. I suppose if any of these symptoms were bad enough then nausea/vomiting could occur. ...Read moreSee 1 more doctor answer
Can mono cause nausea and vomiting? A kid recently was diagnosed with pretty mild mono & then vomited all night. Related? Or probably something else?
Pristiq (desvenlafaxine) Discontinue: Yes. Stopping the drug can lead to "withdrawal" symptoms, which include nausea and vomiting, dizziness, "brain zaps, " and more. Some of these side effects are the same seen when on the drug, though. If this is early in your treatment regimen, the effects can be mor pronounced. It is best to contact your doctor and discuss your symptoms as soon as possible. ...Read more
- Talk to a doctor online
- Can constipation cause nausea and vomiting?
- Does constipation cause headaches and nausea?
- Does dipping tobacco cause nausea and vomiting?
- Why does chemotherapy cause nausea and vomiting?
- Does high iop cause nausea headache vomiting?
- Popcorn causing nausea and vomiting
- Causes nausea vomiting chemotherapy
- Causes of nausea or vomiting
- Can severe constipation cause nausea and vomiting?